Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have pimple inside nostril. Taking medicine. Started feeling pain and swelling. Any advice?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2001
Answered : 2291 Questions
dr. my son in law is has a pimple in the iinerside of his nostril.he went his family physician. The physian extracted a pus from pimple.and advised Mox 500,Emanzen Tab and Advent Tab.But he still has a acute pain and swelling .since yesterday he is taking medcines.he has still pain and also feeling somewhat feverish. please advise.
Posted Tue, 12 Feb 2013 in Ear, Nose and Throat Problems
Answered by Dr. Naveen Kumar 2 hours later

Thanks for posting the query

Your son-in-law is suffering from folliculitis of the nose (also termed as nasal vestibulitis). This happens when the hair follicle in the nose gets infected leading to pain and swelling.

Do not worry! It will subside with the above antibiotics. Plain Emanzen will not be sufficient enough to relieve the pain; he needs to take a pain killer along with that. Also, he can try using neosporin ointment for local application to relieve the pain and the swelling.

Hope with these measures he will recover soon. You can write back to me if there are any further queries.

Dr. Naveen Kumar N.
ENT and Head & Neck Surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor